MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC FT CATHETER 3CG STYLET 5F DL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC FT CATHETER 3CG STYLET 5F DL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number CK000758
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of (b)(4) showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "on picc line placement, vas specialist was unable to get the yellow waveform intrathoracic visable on the picc monitor.Usual suspects were checked.Specialist took the stylet out of the picc and recalibrated and then reinserted the stylet into the picc line.At this time during the procedure, the vas specialist noticed approximately 4 cm of the tip of the stylet was hanging loose and when this area was touched it broke completely off of the end of the stylet." additional information received 04/02/2021: per specialist: started out standard procedure but noticed he did not get a normal waive form.Checked connections, flushed catheter again and with no luck he then pulled the wire back completely back to recalibrate.At that point he could see the tip of the wire, noticed something did not look right so when he touched the wire to look closer, he noticed approx.4 cm¿s hanging off of stylet.Wire was broke.Was there patient harm reported?: no because wire broke outside of pt.They did x-ray just to make certain and showed no signs of the wire in the pt.

Brand Name
POWERPICC FT CATHETER 3CG STYLET 5F DL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11680374
Report Number3006260740-2021-01382
Device Sequence Number14221331
Product Code LJS
UDI-Device Identifier00801741141140
UDI-Public(01)00801741141140
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCK000758
Device Catalogue NumberCK000758
Device Lot NumberREEV1525
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;